# SDR SWIA202266101

- Difficulty date: May 26, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM RBL9 HAS SPOTS OF CORROSION ALONG FLOOR SILL  FROM FS409+128 TO FS559.0 (MARKED)     (C-CHECK RO 7/9/2022)    REMOVED CORROSION FROM FLOOR SUPPORT BEAM RBL9 FROM FS409+128 TO FS559.00 PER REO 601R-53-41-3035 REV-- DATED 2022-06-13 AND ALL BLENDS WITHIN LIMITS EXCEPT FOR BLENDS BETWEEN FS409+112 TO FS424.00.  REPAIRED DAMAGE TO FLOOR BEAM UPPER FLANGE RBL9 FROM FS409.00+112 TO FS424.00 PER REO 601R-53-41-3034 REV-- DATED 2022-06-20.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.COMPLIED WITH 51-900-1003-SKY.
